# SDR DALA12015885653

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, DENTS WERE FOUND IN THE BS 540 FRAME BETWEEN S-24L AND S-25L.  DENTS REPAIRED IAW ER/A 508335- DTA MONITOR INSPECTION LOG REF EA508335-14.    REPAIR APPROVED FOR 24 MONTHS FROM 07 DEC 2012.
